Finite-Difference Methods for Approximate Solutions of Two-Dimensional Parabolic Equations with Discontinuous Coefficients
Differencialʹnye uravneniâ, Tome 38 (2002) no. 7, pp. 1001-1003
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_7_a25,
author = {V. A. Tsurko},
title = {Finite-Difference {Methods} for {Approximate} {Solutions} of {Two-Dimensional} {Parabolic} {Equations} with {Discontinuous} {Coefficients}},
journal = {Differencialʹnye uravneni\^a},
pages = {1001--1003},
year = {2002},
volume = {38},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_7_a25/}
}
TY - JOUR AU - V. A. Tsurko TI - Finite-Difference Methods for Approximate Solutions of Two-Dimensional Parabolic Equations with Discontinuous Coefficients JO - Differencialʹnye uravneniâ PY - 2002 SP - 1001 EP - 1003 VL - 38 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_2002_38_7_a25/ LA - ru ID - DE_2002_38_7_a25 ER -
%0 Journal Article %A V. A. Tsurko %T Finite-Difference Methods for Approximate Solutions of Two-Dimensional Parabolic Equations with Discontinuous Coefficients %J Differencialʹnye uravneniâ %D 2002 %P 1001-1003 %V 38 %N 7 %U http://geodesic.mathdoc.fr/item/DE_2002_38_7_a25/ %G ru %F DE_2002_38_7_a25
V. A. Tsurko. Finite-Difference Methods for Approximate Solutions of Two-Dimensional Parabolic Equations with Discontinuous Coefficients. Differencialʹnye uravneniâ, Tome 38 (2002) no. 7, pp. 1001-1003. http://geodesic.mathdoc.fr/item/DE_2002_38_7_a25/